# SDR 2005FA0000492

- Difficulty date: March 21, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N915BD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5091
- Engine: Ge CF34*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Bulged
- Location: Lt Mlg
- Part time: 89 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, TECH FOUND BULGE IN SIDEWALL OF LT MLG OB TIRE; SERIAL NR 22000882, 89 TOTAL LANDINGS.  (CE09200503308)  (K)
